# SDR AALA202404253672

- Difficulty date: April 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 91,649 hours, 11,536 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 116W48116
- Condition: Corroded
- Location: Rt Nr 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING SLAT #11 OUTBOARD TRACK AT OSBS 943.29. REPLACED TRACK PER AMM 27-81-43-400-801.
